# SDR TSAA0153021

- Difficulty date: February 20, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C340969
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED A CRACK AT 2 PLACES ON THE RIGHT SIDE OF BS 1156 CHORD BETWEEN WL 281-269.  STOP DRILLED ENDS OF CRACKS, REMOVED FASTENERS ON AFFECTED CHORD ASSEMBLY AND INSTALLED REPAIR STIFFENER ANGLE IAW ECO 1822.  APPLIED ALODINE AND PRIMER BMS 10-11 TYPE 1 PRIMER TO ALL BARE SURFACES AND CORROSION INHIBITING COMPOUND.  AIRCRAFT OK FOR SERVICE.  (M)
